# SDR 2009FA0000773

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N5793P
- Make and model: Snias AS350BA
- Aircraft serial: 1476
- Aircraft time: 3,481 hours
- Engine: Tmeca ARRIEL1B
- Engine time: 6,883 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 90017611
- Condition: Cracked
- Location: Engine
- Part time: 411 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STACK ASSY FOUND TO BE CRACKED AT RELIEF POINTS AROUND BASE IN 2 PLACES.  1ST STACK LASTED 411.1 HOURS, THEN INSTALLED REPAIRED STACK, THIS LASTED APPROX 200 HOURS WITH CRACKS IN SAME PLACE AS WELL AS AT TIP OF CONE.  THE 3RD STACK CRACKED UPON INSTALLATION AT BASE RELIEF POINTS ALONG THE "REPAIR".  CURRENTLY HAVE REINSTALLED ORIGINAL REPAIRED EXHAUST STACK.
